Migraleve Complete- Pink – Yellow Tablets

£5.59£9.59

  • For 3 Days Use Only - Can Cause Addiction
  • Active Ingredients: Paracetamol Codeine And Buclizine
  • Effective Relief From Migraine Pain
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Migraleve Complete is for use in acute moderate pain caused by migraines which have previously been diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.

Clear
SKU: Migraleve Complete - Pink & Yellow Tablets Categories: ,
OptionsPriceStock
12 Tablets | Complete£6.00In Stock
24 Tablets | Complete£9.59In Stock
12 Tablets | Pink£5.59In Stock
24 Tablets | Pink£8.99In Stock
24 Tablets | Yellow£6.99In Stock

Discreet Packaging

UK Based

Medication

Product Description

What is Migraleve Complete and what is it used for

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting. There are two types of Migraleve tablet available: Pink tablets and Yellow tablets They are available separately or together in one pack.

Migraleve Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine, The Pink tablets can prevent an attack from developing. The Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of Pink tablets.

Codeine can be used in children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. This product contains codeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It also contains paracetamol, another analgesic to relieve pain.

See more on Migraines.

How to take Migraleve Complete

Children 12 – 15 years: Swallow Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours

Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. n If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Adults and children 16 years and over: Swallow 2 Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.

Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Always read the patient Information leaflet before you start the take them to ensure they are safe for you to use.

Migraleve Complete Ingredients

The active ingredients in each Migraleve Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg. Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide). The active ingredients in each Migraleve Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg. Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

See our other Pain Relief Treatments.

 

Side Effects

MIGRALEVE
® can have side-effects, like all medicines, although these don’t affect
everyone and are usually mild.
If you experience any of the following, stop using the medicine
and tell your doctor straightaway: n Allergic reactions including swelling of the face, tongue or throat, difficulty swallowing,
unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives. n Becoming unusually tired, unexpected bruising or bleeding and getting more
infections (such as colds) than usual. n Very rare cases of serious skin reactions have been reported. Symptoms may include:
skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen,
stop use and seek medical help right away. n Signs of codeine toxicity e.g. confusion, shallow breathing or extreme sleepiness.Other effects which may occur include:
Very common: n Feeling sick, sleepiness (although desire to sleep can be a symptom of migraine). n Headache. n Reddening and flushing of face.
Common: n Constipation, being sick, dry mouth. n Dizziness, increased sweating.
Uncommon: n Feeling happy. n Rash.
Not known: n Acute inflammation of the pancreas in patients who have had a cholecystectomy
(gall bladder removal). n Addiction or withdrawal symptoms (e.g., tremor, sweating, increased heart rate, increased
breathing rate, raised blood pressure and feeling or being sick if the medicine is stopped
too quickly). n Difficulty in passing urine. n Problems with movements and coordination. n Kidney problems. n Loss of appetite, indigestion, abdominal pain or discomfort. n Itching and hives. n Liver problems. n Blurred vision. n Breathing difficulty, thickened mucus. n Hypothermia. n Tiredness. n Twitching. n Fits. n Sensation of spinning. n Decrease in sex hormones. n Adrenal glands not working properly (may cause weakness, tiredness, weight loss,
low blood pressure).
People who use medicines containing paracetamol every day for a long time could get certain
side effects, including liver and kidney damage. People taking paracetamol in the usual way
for shorter periods have not had these problems, but liver function tests may be affected.

More Information